# SDR SWAA2019071634927

- Difficulty date: July 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR SUPPORT CRACKED AT BS. 277+7.5, BL 0.  R&R FLOOR SUPPORT IAW DWG, SRM, & AMM.
